Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Suffered vein bulging and pain, chest pain, sleeplessness, shivering, had homo-cysteine. Medication?

6 months before I suffered with increased vain size with pain. I met doctors in different field, finally I found I suffered with homocystiene. Now I have the following symptoms 1. Continuous chest pain . 2. Not able to sleep due to frequent shivering in my body and brain. is there any possibility to stroke attack, howlong i have to take medecine
Asked On : Fri, 8 Mar 2013
Answers:  2 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM.
I guess you had deep vein thrombosis and raised homocysteine levels.
If that was the exact diagnosis you meant, then chest pain could be sign of pulmonary embolism.(clot in the blood vessels of the lungs) and is significant.

Did the doctors tell that there was a clot in enlarged leg veins? are you on blood thinners?
If yes, you need immediate medical attention to look for danger signs like embolism (similar to brain stroke )
If you can tell us exactly what medicines you are on and the past reports, I can tell you how long to take the medicines.

Please revert with the info and take care. do not neglect any breathlessness, chest pain, sweating, giddiness etc.

Would be glad to help you further.
Dr. Prasad Akole
(Critical Care Expert-
Answered: Sat, 9 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Internal Medicine Specialist Dr. Ravindra Shukla's  Response
Reading your history i think you suffered Deep Vein Thrombosis(DVT). Was lower limb doppler study done at that time?what was report?
Homocysteine is present in blood normally. What you have is increased level of homocysteine levels. It is called homocysteinemia. And yes you are indeed at higher risk of not only stroke but other complication.
If you are really having the symptoms you are mentioning - rush to emergency urgently and get checked.
What were your earlier reports ? And what is your age ? you may or may not require lifelong medications but i need more information from you and test results to decide it .
Answered: Sat, 9 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor